MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, CVS 100CT KETONE
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were returned for evaluation.Product testing was performed and defect found: physical defect of strips, discolored grey pads.Root cause: rc-061: storage outside specifications.Note: manufacturer contacted customer in a follow-up call on 05-aug-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for physical defect of the ketone test strips.Customer had purchased 100 count (two vials) of the ketone test strips and stated that the test strips in one of the vials were grey in color.The package had not been open or damaged when purchased by the customer.Customer stated this was the first time using the product out of the package.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.Customer declined to perform a test during the call.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12348885
Report Number1000113657-2021-00495
Device Sequence Number19727039
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/26/2022
Device Model NumberSTRIP, CVS 100CT KETONE
Device Lot NumberAX591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Distributor Facility Aware Date07/26/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1